Title: The convergence for non-Newtonian fluids to Navier-Stokes equation in 3D domain

Authors: Boling Guo, Chunxiao Guo

Addresses: Institute of Applied Physics and Computational Mathematics, P.O. Box 8009, Beijing 100088, China. ' The Graduate School of China Academy of Engineering Physics, P.O. Box 2101, Beijing 100088, China

Abstract: In this paper, the convergence of incompressible monopolar viscous non-Newtonian fluids is investigated in 3D periodic domain. We obtain the conclusion that the solutions of non-Newtonian fluids converge to the solutions of Navier-Stokes equation in the sense of L2-norm, as the viscosity goes to zero and the initial data belong to V.

Keywords: non-Newtonian fluids; Navier-Stokes equations; solution convergence; incompressible fluids; viscous fluids.

DOI: 10.1504/IJDSDE.2009.028039

International Journal of Dynamical Systems and Differential Equations, 2009 Vol.2 No.1/2, pp.129 - 138

Published online: 02 Sep 2009 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article